Frobenius pseudo-varieties in numerical semigroups
MetadatosMostrar el registro completo del ítem
Fondazione Annali di Matematica Pura ed Applicata; Springer Berlin Heidelberg
Pseudo-varietiesFrobenius varietiesNumerical semigroupsTree associated (to a pseudo-variety)Monoids
Robles-Pérez, A.M.; Rosales González, J.C. Frobenius pseudo-varieties in numerical semigroups. Annali di Matematica Pura ed Applicata, 194(1): 275-287 (2015). [http://hdl.handle.net/10481/49813]
PatrocinadorBoth of the authors are supported by FQM-343 (Junta de Andalucía), MTM2010-15595 (MICINN, Spain), and FEDER funds. The second author is also partially supported by Junta de Andalucía/Feder grant number FQM-5849.
The common behavior of several families of numerical semigroups led up to defining the Frobenius varieties. However, some interesting families were out of this definition. In order to overcome this situation, in this paper we introduce the concept of (Frobenius) pseudo-varieties. Moreover, we will show that most of the results for varieties can be generalized to pseudo-varieties.